# SDR CA011019017

- Difficulty date: October 2, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 601350061
- Condition: Cracked
- Location: Fuselage
- Part time: 17,492 hours, 15,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK COMPLIED WITH SB A601R-53-059. FOUND CRACKS ON UPPER WEB AT LBL 8 (1.2IN ), RBL 8 (3.5IN) AND LOWER WEB AT LBL 8 (0.5").AREAS TO BE REPAIRED IAW REOS 601R-53-61-345 AND -366.
